# SDR AWXA200200842

- Difficulty date: August 26, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N646AW
- Make and model: Airbus A320-231
- Aircraft serial: 271
- Aircraft time: 32,314 hours, 13,253 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cable
- Part number: ABS0374A24
- Condition: Broken
- Location: Seat Row 26 L/H
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 26 L/H WAS FOUND INOPERATIVE. MAINTENANCE REPAIRED A BROKEN WIRE AND REPLACED CONNECTOR ON EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 26 L/H, OPERATIONAL CHECK WAS GOOD.
